# SDR SWAA2024101748013

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 63,803 hours, 38,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT SLIDE EMERGENCY LIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-NG (RH AFT SLIDE LIGHT - LAMP REPLACEMENT - PERMANENT)]
